AMS eContent Search Results
Matches for: msc=(62M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] D. V. Koroliouk. Multivariate statistical experiments with persistent non-linear regression and equilibrium. Theor. Probability and Math. Statist. 92 (2016) 71-79.
Abstract, references, and article information   
View Article: PDF

[2] D. V. Koroliouk. Binary statistical experiments with persistent nonlinear regression. Theor. Probability and Math. Statist. 91 (2015) 71-80.
Abstract, references, and article information   
View Article: PDF

[3] Annaliza McGillivray and Abbas Khalili. A new penalized quasi-likelihood approach for estimating the number of states in a hidden Markov model. Contemporary Mathematics 622 (2014) 37-59.
Book volume table of contents   
View Article: PDF

[4] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[5] O. A. Voĭna. Nonparametric estimation for a compound Poisson process governed by a Markov chain. Theor. Probability and Math. Statist. 85 (2012) 41-52.
Abstract, references, and article information   
View Article: PDF

[6] Laurent E. Calvet and Adlai J. Fisher. Extreme Risk and Fractal Regularity in Finance. Contemporary Mathematics 601 (2013) 65-94.
Book volume table of contents   
View Article: PDF

[7] E. I. Kasyts'ka and P. S. Knopov. Asymptotic properties of an estimator for the drift coefficient of a stochastic differential equation with fractional Brownian motion. Theor. Probability and Math. Statist. 79 (2009) 73-81. MR 2494536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Fristedt, N. Jain and N. Krylov. Stationary sequences. The Student Mathematical Library 38 (2007) 191-223.
Book volume table of contents
View Article: PDF

[10] B. Fristedt, N. Jain and N. Krylov. Filtering of discrete Markov chains. The Student Mathematical Library 38 (2007) 61-93.
Book volume table of contents
View Article: PDF

[11] B. Fristedt, N. Jain and N. Krylov. Preliminaries. The Student Mathematical Library 38 (2007) 1-31.
Book volume table of contents
View Article: PDF

[12] B. Fristedt, N. Jain and N. Krylov. Markov chains. The Student Mathematical Library 38 (2007) 33-59.
Book volume table of contents
View Article: PDF

[13] B. Fristedt, N. Jain and N. Krylov. Filtering and Prediction: A Primer. The Student Mathematical Library 38 (2007) MR MR2337747.
Book volume table of contents   

[14] B. Fristedt, N. Jain and N. Krylov. Filtering of continuous-space Markov chains. The Student Mathematical Library 38 (2007) 127-159.
Book volume table of contents   
View Article: PDF

[15] B. Fristedt, N. Jain and N. Krylov. Conditional expectations. The Student Mathematical Library 38 (2007) 95-126.
Book volume table of contents   
View Article: PDF

[16] B. Fristedt, N. Jain and N. Krylov. Wiener process and continuous time filtering. The Student Mathematical Library 38 (2007) 161-190.
Book volume table of contents   
View Article: PDF

[17] B. Fristedt, N. Jain and N. Krylov. Prediction of stationary sequences. The Student Mathematical Library 38 (2007) 225-245.
Book volume table of contents   
View Article: PDF

[18] O. A. Voina and E. Czapla. An application of the correlation structure of a Markov chain for the estimation of shift parameters in queueing systems. Theor. Probability and Math. Statist. 71 (2005) 53-61.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Imre Csiszár and Paul C. Shields. Consistency of the BIC order estimator. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 123-127. MR 1715427.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1